# SDR HEEA0012613

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6321 · Main Rotor Brake
- Part: Rotor Brake
- Part number: 206340301103
- Condition: Failed
- Location: M/R
- Part time: 1,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE PADS MISSING.
